# SDR DALA2017100307237

- Difficulty date: September 26, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,918 hours, 17,475 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO,  BS 742, STRINGER 39R - 39L SHEAR TIE FOUND CORRODED OUT OF LIMITS.   REPLACED THE SHEAR TIE.
